Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 36, NWS Brownsville, TX

July 10, 2012

NWS Brownsville, TX issued this small craft advisory at Jul 10, 2012, 3:46 AM CDT. It took effect at Jul 10, 2012, 4:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2012, 3:46 AM CDT (08:46 UTC)
In effect from
Jul 10, 2012, 4:00 AM CDT
Expired
Jul 10, 2012, 7:00 PM CDT
In force
15 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WHUS74 KBRO 100846
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
346 AM CDT TUE JUL 10 2012

...STRONG WINDS EXPECTED ON THE GULF WATERS THIS MORNING...

.HIGH PRESSURE LOCATED OVER THE NORTHERN GULF OF MEXICO WILL
INTERACT WITH A LOW PRESSURE SYSTEM OVER CENTRAL TEXAS AND
NORTHERN GULF COAST STATES TO CREATE STRONG WINDS OVER THE LOWER
TEXAS GULF WATERS.

GMZ150-155-170-175-101700-
/O.NEW.KBRO.SC.Y.0036.120710T0900Z-120710T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
346 AM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 


* WINDS AND WAVES: WINDS AROUND 20 TO 25 KNOTS THIS MORNING
  DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL BE 4 TO 6
  FEET BOTH NEARSHORE AND OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BAS
HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
460 
WHUS74 KBRO 101257
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
757 AM CDT TUE JUL 10 2012

...STRONG WINDS EXPECTED OVER THE LAGUNA MADRE AND THE GULF
WATERS TODAY...

.HIGH PRESSURE LOCATED OVER THE NORTHERN GULF OF MEXICO WILL
INTERACT WITH A LOW PRESSURE SYSTEM OVER CENTRAL TEXAS AND
NORTHERN GULF COAST STATES TO CREATE STRONG WINDS OVER THE LOWER
TEXAS GULF WATERS.

GMZ130-132-135-102100-
/O.NEW.KBRO.SI.Y.0045.120710T1400Z-120711T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
757 AM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 


* WINDS: SOUTHEAST WINDS BETWEEN 20 TO 25 MPH WILL INCREASE IN THE
  LATE MORNING HOURS AND CONTINUE THROUGH THE DAY. BAY WATERS WILL
  BE CHOPPY TO ROUGH AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-102100-
/O.EXT.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
757 AM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND WAVES: WINDS AROUND 20 TO 25 KNOTS THIS MORNING 
  DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. SEAS WILL BE 4 TO 
  6 FEET BOTH NEARSHORE AND OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
371 
WHUS74 KBRO 102102
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
402 PM CDT TUE JUL 10 2012

...ENHANCED WINDS CONTINUE OVER THE LAGUNA MADRE AND THE NEAR
SHORE GULF WATERS...

.HIGH PRESSURE LOCATED OVER THE NORTHERN GULF OF MEXICO WILL
INTERACT WITH LOWER PRESSURE INLAND TO INCREASE WINDS OVER THE
LOWER TEXAS GULF WATERS THROUGH EARLY THIS EVENING.

GMZ170-175-102215-
/O.CAN.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
402 PM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

LOWER WINDS AND SEAS OFFSHORE ALLOW FOR THE CANCELLATION OF THE
SMALL CRAFT ADVISORY THERE. EXERCISE CAUTION CONDITIONS MAY
CONTINUE.

$$

GMZ130-132-135-110000-
/O.CON.KBRO.SI.Y.0045.000000T0000Z-120711T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
402 PM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST TO SOUTH WINDS AROUND 20 KNOTS WILL CONTINUE.
  LAGUNA MADRE WATERS WILL BE CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-110000-
/O.CON.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
402 PM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE. SEAS WILL
  BE 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
023 
WHUS74 KBRO 110009
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
709 PM CDT TUE JUL 10 2012

...BAY CALMS BUT WINDS ON THE GULF PERSIST...

.WINDS HAVE DECREASED THIS EVENING...BUT MARGINAL CONDITIONS WILL
CONTINUE...ESPECIALLY ON THE GULF...AND A SLIGHT NOCTURNAL INCREASE
WILL PUSH WINDS TO AROUND 20 KNOTS OVERNIGHT.

GMZ150-155-110900-
/O.EXP.KBRO.SC.Y.0036.000000T0000Z-120711T0000Z/
/O.NEW.KBRO.SC.Y.0037.120711T0300Z-120711T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
709 PM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY.

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE. SEAS WILL
  BE 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-110115-
/O.EXP.KBRO.SI.Y.0045.000000T0000Z-120711T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
709 PM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. 

$$

GMZ170-175-110900-
/O.NEW.KBRO.SC.Y.0037.120711T0300Z-120711T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
709 PM CDT TUE JUL 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WILL CONTINUE. SEAS WILL
  BE 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jul 10, 12:02 AM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jul 10, 12:02 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1202 AM CDT TUE JUL 10 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR THROUGH THE PERIOD. CONVECTION OVER CENTRAL TEXAS
WILL DIMINISH OVER THE NEXT SEVERAL HOURS BUT MID/HIGH CLOUDS WILL
INFILTRATE THE REGION THIS TAF PERIOD. WINDS WILL INCREASE AND
BECOME GUSTY BY MID MORNING WITH CUMULUS ALSO DEVELOPING AROUND
THIS TIME. CONVECTION LOOKS TO BEGIN DEVELOPING IN THE AFTERNOON
HOURS ACROSS SOUTH TEXAS BUT CONFIDENCE IS LOW ATTM IF TSTORMS
WILL AFFECT TAF SITES SO LEFT MENTION OUT OF TAFS. WINDS WILL
DIMINISH TOWARDS THE END OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 710 PM CDT MON JUL 9 2012/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...LATEST TAF PACKAGE NOT QUITE AS STRAIGHTFORWARD AS IT
LOOKS. VFR ON ITS FACE. MOSTLY CLEAR SKIES TONIGHT WILL CLOUD UP
TUESDAY MORNING BUT CEILINGS WILL REMAIN VFR. MODERATE TO BREEZY
LOW LEVEL MOISTURE INFLUX AND SOUTHEAST WINDS WILL BE DRIVEN BY
BROAD HIGH PRESSURE IN THE NORTH GULF AND LOWER PRESSURE INLAND
WEST...NOT IN THE PLAINS WHERE HIGH PRESSURE WILL PUSH A FRONT
INTO CENTRAL AND SOUTH TEXAS. MOST CLOUDS...ON THE OTHER HAND...
WILL BE MID TO UPPER LEVEL AS UNSETTLED WEATHER AND CONVECTIVE
ACTIVITY OVER THE LOWER MISSISSIPPI VALLEY...NORTHWEST GULF AND
EAST TEXAS...ALL UNDER A MID LEVEL WEAKNESS...SPREADS SOUTH ON A
NORTH FLOW ALOFT. SOME OF THE CONVECTION WILL MAKE IT DOWN TO THE
SOUTHERN PART OF THE MID TEXAS COAST AND EVEN INTO THE NORTHERN
LOWER TEXAS COAST AREA...BUT RIGHT NOW NOT EXPECTING IT TO DEVELOP
MUCH FARTHER SOUTH. THUS...AVIATION INTERESTS WILL WANT TO BE
CONCERNED WITH TRANSIT WEATHER TO AND FROM BROWNSVILLE ON TUESDAY.

PREV DISCUSSION... /ISSUED 143 PM CDT MON JUL 9 2012/

SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/...A MID LEVEL TROUGH
OVER THE LOUISIANA AND TEXAS BORDER WILL EXPAND SOUTHWARD ALONG THE
TEXAS COASTLINE THROUGH THE REST OF THIS AFTERNOON INTO TONIGHT AND
IT WILL REMAIN STATIONARY THROUGH THE SHORT TERM FORECAST. THIS WILL
CONTINUE TO ENHANCE ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE
WESTERN GULF WATERS. SOUTHERLY FLOW ACROSS THE CWA WILL BEGIN TO
SHIFT SOUTHEASTERLY THIS AFTERNOON ADVECTING GULF MOISTURE INTO THE
AREA AND ALLOWING FOR ISOLATED SHOWERS TO DEVELOP ALONG THE COAST OF
THE CWA. EXPECT A FEW SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH
THE NIGHT ESPECIALLY OVER THE NORTHEAST PORTION OF THE CWA INCLUDING
THE GULF WATERS. LOW TEMPERATURES WILL REMAIN IN THE MID 70S ACROSS
THE FORECAST AREA.

SLIGHTLY HIGHER PWATS VALUES CONTINUE INTO TUESDAY WITH THE UPPER
LEVEL TROUGH STRETCHING ALONG THE COAST AND WITH MID LEVEL COOLING
WILL LEAD TO A HIGHER CHANCE OF THUNDERSTORMS ACTIVITY TUESDAY
AFTERNOON. HIGH TEMPERATURES TUESDAY WILL REMAIN IN THE MID 90S WITH
THE EXCEPTION OF THE FAR WEST REACHING THE TRIPLE DIGITS. DID NOT
MAKE ANY BIG CHANGES TO TEMPERATURES TUESDAY AS CLOUD COVER AND
THUNDERSTORM ACTIVITY WILL KEEP CONDITIONS IN THE LOWER 90S.

LONG TERM.../WEDNESDAY THROUGH SUNDAY/...A LOOK AT THE BIG
PICTURE SHOWS A NEARLY STATIONARY UPPER LEVEL RIDGE OVER THE GREAT
BASIN REGION...WHILE AN UPPER LEVEL TROUGH LINGERS OVER THE
EASTERN US. THE RIO GRANDE VALLEY AND DEEP SOUTH TEXAS REMAIN
UNDER THE INFLUENCE OF THE TROUGH THROUGH THE PERIOD. A STATIONARY
FRONTAL BOUNDARY STRETCHED ACROSS CENTRAL TEXAS COMBINED WITH
DAYTIME HEATING AND MOISTURE POOLING AHEAD OF THE FRONT WILL ALLOW
FOR CONVECTION TO DEVELOP ALONG THE FRONT...BUT THE GREATEST
PRECIPITATION CHANCES WILL REMAIN FAR NORTH OF THE CWA. AS THE
WEEK PROGRESSES THIS FRONTAL BOUNDARY WILL WASH OUT. MAINTAINED
PREVIOUS POP FORECAST AND KEPT ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD AS AN EAST SOUTHEASTERLY FLOW AND
SLIGHTLY DEEPENING MOISTURE SHOULD ALLOW FOR A MORE ACTIVE SEA
BREEZE.

MARINE...TONIGHT THROUGH TUESDAY NIGHT...EXPECT SHOWER AND
THUNDERSTORM ACTIVITY TO INCREASE THROUGH THE AFTERNOON AS A WEAK
UPPER LEVEL TROUGH ALONG THE TEXAS COAST GRADUALLY ENHANCES
THUNDERSTORM ACTIVITY. CONVECTION WILL INCREASE INTO TUESDAY
AFTERNOON AS MOISTURE IN THE AREA INCREASES. SEAS WILL REMAIN LOW
BETWEEN 2 TO 4 FEET OVER THE COASTAL WATERS WITH LIGHT TO MODERATE
SOUTH TO SOUTHEAST WINDS.

WEDNESDAY THROUGH SUNDAY...LIGHT TO MODERATE WINDS AND LOW TO
MODERATE SEAS WILL PREVAIL THROUGH MUCH OF THE PERIOD AS HIGH
PRESSURE REMAINS OVER THE NORTHERN GULF OF MEXICO. SMALL CRAFT MAY
NEED TO EXERCISE CAUTION ON WEDNESDAY AS WINDS INCREASE SLIGHTLY.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

55/54/63
Hazardous weather outlook, Jul 9, 4:26 AM CDT, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
426 AM CDT MON JUL 9 2012

TXZ248>257-101100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
426 AM CDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-101100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
426 AM CDT MON JUL 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:57 AM CDTSmall Craft Advisory for WindsBRO11 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.